# SDR CA150217009

- Difficulty date: December 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 32,454 hours
- Engine: Pwa PT6A67D
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION MAINTENANCE FOUND CORROSION ON THE FWD FACE OF THE MAIN SPAR (STRINGER 15R & 16). MANUFACTURER WAS CONTACTED & CORROSION WAS REMOVED IAW APPROVED FIELD REPAIR.
